Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1983, Volume 38, Issue 4(232), Pages 133–187 (Mi umn2949)  

This article is cited in 69 scientific papers (total in 70 papers)

Attractors of partial differential evolution equations and estimates of their dimension

A. V. Babin, M. I. Vishik

Full text: PDF file (3469 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:4, 151–213

Bibliographic databases:

UDC: 517.946
MSC: 35B41, 35K50, 34D08
Received: 23.12.1982

Citation: A. V. Babin, M. I. Vishik, “Attractors of partial differential evolution equations and estimates of their dimension”, Uspekhi Mat. Nauk, 38:4(232) (1983), 133–187; Russian Math. Surveys, 38:4 (1983), 151–213

Citation in format AMSBIB
\by A.~V.~Babin, M.~I.~Vishik
\paper Attractors of partial differential evolution equations and estimates of their dimension
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 4(232)
\pages 133--187
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 151--213

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On approximate self-similar solutions of a class of quasilinear heat equations with a source”, Math. USSR-Sb., 52:1 (1985), 155–180  mathnet  crossref  mathscinet  zmath
    2. P. E. Kloeden, A. I. Mees, “Chaotic phenomena”, Bull Math Biol, 47:6 (1985), 697  crossref  mathscinet  zmath  isi
    3. Z. B. Berkaliev, “The attractor of a certain quasi-linear system of differential equations with visco-elastic terms”, Russian Math. Surveys, 40:1 (1985), 209–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. V. Babin, M. I. Vishik, “Maximal attractors of semigroups corresponding to evolution differential equations”, Math. USSR-Sb., 54:2 (1986), 387–408  mathnet  crossref  mathscinet  zmath
    5. A. V. Babin, M. I. Vishik, “Unstable invariant sets of semigroups of non-linear operators and their perturbations”, Russian Math. Surveys, 41:4 (1986), 1–41  mathnet  crossref  mathscinet  zmath  isi
    6. M. L. Blank, “Finite-dimensional stochastic attractors of infinite-dimensional dynamical systems”, Funct. Anal. Appl., 20:2 (1986), 128–130  mathnet  crossref  mathscinet  zmath  isi
    7. Tepper L. Gill, W. W. Zachary, “Number of modes governing spin-wave turbulence”, J Appl Phys, 61:8 (1987), 4130  crossref  isi
    8. A. V. Babin, M. I. Vishik, “On unstable sets of evolution equations in the neighborhood of critical points of a stationary curve”, Math. USSR-Izv., 30:1 (1988), 39–70  mathnet  crossref  mathscinet  zmath
    9. M. Yu. Skvortsov, “The maximal attractor of the semigroup corresponding to the first boundary-value problem for a singularly perturbed parabolic equation”, Russian Math. Surveys, 42:2 (1987), 299–300  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. V. Chepyzhov, “On unbounded invariant sets and attractors of some quasilinear equations and systems of parabolic type”, Russian Math. Surveys, 42:5 (1987), 167–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. O. A. Ladyzhenskaya, “On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations”, Russian Math. Surveys, 42:6 (1987), 27–73  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. I. D. Chueshov, “Finite dimensionality of an attractor in some problems of nonlinear shell theory”, Math. USSR-Sb., 61:2 (1988), 411–420  mathnet  crossref  mathscinet  zmath
    13. Jean-Michel Ghidaglia, Roger Temam, “Dimension of the universal attractor describing the periodically driven sine-Gordon equations”, Transport Theory and Statistical Physics, 16:2-3 (1987), 253  crossref
    14. Martine Marion, “Attractors for reaction-diffusion equations: existence and estimate of their dimension”, Applicable Analysis, 25:1-2 (1987), 101  crossref
    15. J.M. Ghidaglia, B. Héron, “Dimension of the attractors associated to the Ginzburg-Landau partial differential equation”, Physica D: Nonlinear Phenomena, 28:3 (1987), 282  crossref
    16. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Russian Math. Surveys, 43:5 (1988), 121–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. P DIAMOND, “Bifurcations of Banach space operators”, Nonlinear Analysis, 12:11 (1988), 1167  crossref
    18. Martine Marion, “Approximate inertial manifolds for reaction-diffusion equations in high space dimension”, J Dyn Diff Equat, 1:3 (1989), 245  crossref  mathscinet  zmath
    19. Martine Marion, “Finite-Dimensional Attractors Associated with Partly Dissipative Reaction-Diffusion Systems”, SIAM J Math Anal, 20:4 (1989), 816  crossref  mathscinet  zmath  isi
    20. Jie Shen, “Convergence of approximate attractors for a fully discrete system for reaction-diffusion equations”, Numerical Functional Analysis and Optimization, 10:11-12 (1989), 1213  crossref
    21. L. Sirovich, “Chaotic dynamics of coherent structures”, Physica D: Nonlinear Phenomena, 37:1-3 (1989), 126  crossref
    22. I. D. Chueshov, “The strong solutions and the attractor of Karman equations system”, Math. USSR-Sb., 69:1 (1991), 25–36  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    23. A. A. Ilyin, “The Navier–Stokes and Euler equations on two-dimensional closed manifolds”, Math. USSR-Sb., 69:2 (1991), 559–579  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    24. Tepper L. Gill, W.W. Zachary, “Existence and finite-dimensionality of attractors for a system of equations arising in ferromagnetism”, Nonlinear Analysis: Theory, Methods & Applications, 15:5 (1990), 405  crossref
    25. F. Jauberteau, C. Rosier, R. Temam, “The nonlinear Galerkin method in computational fluid dynamics”, Applied Numerical Mathematics, 6:5 (1990), 361  crossref
    26. Ju. S. Il’yashenko, “The concept of minimal attractor and maximal attractors of partial differential equations of the Kuramoto–Sivashinsky type”, Chaos, 1:2 (1991), 168  crossref  mathscinet  zmath  adsnasa
    27. Joseph W.-H. So, Jianhong Wu, “Topological dimensions of global attractors for semilinear PDE's with delays”, BAZ, 43:3 (1991), 407  crossref  mathscinet  zmath  isi
    28. Vincent Xiaosong Liu, “Instability for the Navier–Stokes equations on the 2-dimensional torus and a lower bound for the Hausdorff dimension of their global attractors”, Comm Math Phys, 147:2 (1992), 217  crossref  mathscinet  zmath  isi
    29. Tepper L. Gill, W. W. Zachary, “Dimensionality of Invariant Sets for Nonautonomous Processes”, SIAM J Math Anal, 23:5 (1992), 1204  crossref  mathscinet  zmath  isi
    30. Nicholas D. Kazarinoff, Xiaosong Liu Vincent, “An Example of Instability for the Navier–Stokes Equations on the 2–dimensional Torus”, Communications in Partial Differential Equations, 17:11-12 (1992), 1995  crossref
    31. Don A Jones, Edriss S Titi, “On the number of determining nodes for the 2D Navier–Stokes equations”, Journal of Mathematical Analysis and Applications, 168:1 (1992), 72  crossref
    32. Vincent Xiaosong Liu, “A sharp lower bound for the Hausdorff dimension of the global attractors of the 2D Navier–Stokes equations”, Comm Math Phys, 158:2 (1993), 327  crossref  mathscinet  zmath  isi
    33. G. G. Malinetskii, G. Z. Tsertsvadze, “The investigation of the Lyapunov spectrum of the Kuramoto–Tsuzuki equation”, Comput. Math. Math. Phys., 33:7 (1993), 919–927  mathnet  mathscinet  zmath  isi
    34. Vincent Xiaosong Liu, “Remarks on the Navier–Stokes equations on the two and three dimensional torus”, Communications in Partial Differential Equations, 19:5-6 (1994), 873  crossref
    35. M. I. Vishik, V. V. Chepyzhov, “Attractors of periodic processes and estimates of their dimension”, Math. Notes, 57:2 (1995), 127–140  mathnet  crossref  mathscinet  zmath  isi  elib
    36. Alain Miranville, “Lower bound on the dimension of the attractor for the bénard problem with free surfaces”, Nonlinear Analysis: Theory, Methods & Applications, 25:11 (1995), 1079  crossref
    37. “On a control problem involving global attractor of a dynamical system”, Numerical Functional Analysis and Optimization, 17:5-6 (1996), 587  crossref
    38. A.A. Ilyin, “Attractors for Navier–Stokes equations in domains with finite measure”, Nonlinear Analysis: Theory, Methods & Applications, 27:5 (1996), 605  crossref
    39. Zhi-Min Chen, W. G. Price, “Long-time behavior of Navier–Stokes flow on a two-dimensional torus excited by an external sinusoidal force”, J Statist Phys, 86:1-2 (1997), 301  crossref  mathscinet  zmath  adsnasa  isi
    40. S. V. Zelik, “The Mathieu–Hill operator equation with dissipation and estimates of its instability index”, Math. Notes, 61:4 (1997), 451–464  mathnet  crossref  crossref  mathscinet  zmath  isi
    41. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    42. P.E. Kloeden, B. Schmalfuss, “Cocycle Attractors of Variable Time-Step Discretizations of Lorenzian Systems∗”, Journal of Difference Equations and Applications, 3:2 (1997), 125  crossref
    43. Mohammed Ziane, “Optimal bounds on the dimension of the attractor of the Navier–Stokes equations”, Physica D: Nonlinear Phenomena, 105:1-3 (1997), 1  crossref
    44. Steve Smale, “Mathematical problems for the next century”, Math Intelligencer, 20:2 (1998), 7  crossref  mathscinet  zmath  isi
    45. O. A. Ladyzhenskaya, G. A. Seregin, “Smoothness of solutions of equations describing generalized Newtonian flows and estimates for the dimensions of their attractors”, Izv. Math., 62:1 (1998), 55–113  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    46. T. Dubois, F. Jauberteau, R. Temam, “Incremental unknowns, multilevel methods and the numerical simulation of turbulence”, Computer Methods in Applied Mechanics and Engineering, 159:1-2 (1998), 123  crossref  elib
    47. J.F. Collet, F. Poupaud, “Asymptotic behaviour of solutions to the diffusive fragmentationdashcoagulation system”, Physica D: Nonlinear Phenomena, 114:1-2 (1998), 123  crossref
    48. B. Schmalfuβ, “Measure attractors and random attractors for stochastic partial differential equations”, Stochastic Analysis and Applications, 17:6 (1999), 1075  crossref
    49. Razgulin, AV, “A class of parabolic functional-differential equations of nonlinear optics”, Differential Equations, 36:3 (2000), 449  mathnet  crossref  mathscinet  zmath  isi  elib
    50. A. V. Tsutsulyan, “Attraktory vyrozhdayuschikhsya evolyutsionnykh uravnenii”, Uch. zapiski EGU, ser. Fizika i Matematika, 2000, no. 1, 10–19  mathnet
    51. T. Caraballo, J.A. Langa, J. Valero, “Global attractors for multivalued random dynamical systems”, Nonlinear Analysis: Theory, Methods & Applications, 48:6 (2002), 805  crossref
    52. M. I. Vishik, V. V. Chepyzhov, “Kolmogorov $\varepsilon$-Entropy in Problems on Global Attractors of Evolution Equations of Mathematical Physics”, Problems Inform. Transmission, 39:1 (2003), 2–20  mathnet  crossref  mathscinet  zmath
    53. William Ott, “The global attractor associated with the viscous lake equations”, Nonlinearity, 17:3 (2004), 1041  crossref  mathscinet  zmath  isi  elib
    54. Chuong V. Tran, Theodore G. Shepherd, Han-Ru Cho, “Extensivity of two-dimensional turbulence”, Physica D: Nonlinear Phenomena, 192:3-4 (2004), 187  crossref
    55. Yanren Hou, Kaitai Li, “The uniform attractor for the 2D non-autonomous Navier–Stokes flow in some unbounded domain”, Nonlinear Analysis: Theory, Methods & Applications, 58:5-6 (2004), 609  crossref
    58. R. Dascaliuc, C. gname, M. S. Jolly, “Relations Between Energy and Enstrophy on the Global Attractor of the 2-D Navier–Stokes Equations”, J Dyn Diff Equat, 17:4 (2005), 643  crossref  mathscinet  zmath
    59. A. A. Mamikonyan, “Attraktory polugrupp, porozhdennykh odnim klassom uravnenii tipa Soboleva”, Uch. zapiski EGU, ser. Fizika i Matematika, 2008, no. 1, 18–23  mathnet
    60. A. A. Mamikonyan, “Funktsiya Lyapunova polugrupp, porozhdennykh odnim klassom uravnenii tipa Soboleva”, Uch. zapiski EGU, ser. Fizika i Matematika, 2008, no. 3, 3–9  mathnet
    61. Chuong V. Tran, Luke Blackbourn, “Number of degrees of freedom of two-dimensional turbulence”, Phys Rev E, 79:5 (2009), 056308  crossref  mathscinet  isi
    62. Chuong V. Tran, “The number of degrees of freedom of three-dimensional Navier–Stokes turbulence”, Phys Fluids, 21:12 (2009), 125103  crossref  mathscinet  zmath  isi  elib
    63. Haojie Guo, Sining Zheng, “Global attractor for a three-species predator-prey model with cross-diffusion”, Math. Nachr, 2011, n/a  crossref
    64. Ciprian G. Gal, Maurizio Grasselli, “Instability of two-phase flows: A lower bound on the dimension of the global attractor of the Cahn–Hilliard–Navier–Stokes system”, Physica D: Nonlinear Phenomena, 240:7 (2011), 629  crossref
    65. Chuong Tran, Xinwei Yu, “Bounds for the number of degrees of freedom of incompressible magnetohydrodynamic turbulence in two and three dimensions”, Phys. Rev. E, 85:6 (2012)  crossref
    66. Leonov G.A., “Funktsii lyapunova v teorii razmernosti attraktorov”, Prikladnaya matematika i mekhanika, 76:2 (2012), 180–196  elib
    67. V.G.. Zvyagin, S.K.. Kondratyev, “Approximating topological approach to the existence of attractors in fluid mechanics”, J. Fixed Point Theory Appl, 2013  crossref
    68. 维毓 赵, “The Time-Periodic Solution for Nonlinear Wave Equation”, AAM, 02:01 (2013), 34  crossref
    69. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Diffusion chaos and its invariant numerical characteristics”, Theoret. and Math. Phys., 203:1 (2020), 443–456  mathnet  crossref  crossref  isi  elib
    70. Dmitrenko A.V., “the Correlation Dimension of An Attractor Determined on the Base of the Theory of Equivalence of Measures and Stochastic Equations For Continuum”, Continuum Mech. Thermodyn., 32:1 (2020), 63–74  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1564
    Full text:525
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021